Is anyone on Vraylar?


#1

I just had my appointment with my nurse today and she talked to my pdoc and they agreed to switch me off of Abilify. I’m now going to be starting Vraylar, I’m anxious to see if it works for me. The rest of my medications are going to stay the same, I’m still going to be on Geodon, Benztropine, Lithium, Klonopin, and Seroquel. Does anyone have experience taking Vraylar? I’d love to hear people’s experience with it whether or not it’s good or bad.


#2

Vraylar usually controls my voices. I am just on Vraylar. I think I am still depressed though. I am sluggish and cry a lot. I have been obese since going on Vraylar but it works.


#3

I’ve seen vrayoar on TV pass for now


#4

I did it. I made it to the minimum therapeutic dose. It didn’t work for me, at least at that dose. It was sedating, made my negative symptoms come back after being gone for years, gave me akathisia but most seriously made me significantly depressed and the depression kept getting worse as time went on. Thus I had to quit it. So can’t say I had a great experience with it but side effect wise it was quite mild compared to other APs I’ve tried.

I’m on rexulti now and so far all i’m Getting from it is very disrupted sleep so I’m exhausted and borderline psychotic all the time. :expressionless:


#5

I was on Rexulti for a few months, I too experienced the very interrupted sleep. I for it helpful to take it in the morning then I would sleep slightly better. I hope you can find relief from it eventually. They ended up switching me to something stronger after the Rexulti


#6

My doctor and I have been looking for an AP with similar 5HT2A binding as Risperidone which is quite high compared to the others and coincidentally happens to be the only AP that ever fully worked for me, and worked at a small dose too. While no other APs come close to it rexulti’s profile for it is very solid and probably the closest we’ll get…tbh I wanna go back on risperidone really but it takes away all my sexual function made me rapidly put on weight & gave me hyperprolactenemia…

Anyways I digress…I hope vraylar works for you!! It definitely has a stronger dopamine receptor binding profile compared to rexulti. Meaning for most it should be a stronger AP.


#7

I’m on a low dose of vraylar (1.5 mg), and it has worked pretty well for me. I am able to go out in public and not feel overly anxious/paranoid. It’s combining well with the latuda I’m on


#8

On which dose of Latuda are you on? How about the side-effects while on both?


#9

I’m also interested in good/bad experiences with Vraylar. Symptoms / (dose related) side-effects / medication combinations etc.
It’s finally available in the Netherlands and by the end of this month I will transition from (74mg) Latuda to Vraylar.


#10

I’m on 120 mg of latuda. The side effects I get from Vraylar are restlessness (try to take it in the morning rather than at night). No real side effects from the latuda for me, that I can tell


#11

I am on Vraylar. I was on lithium, went to Vraylar, got off Vraylar for some reason, asked to go back on it for some reason, and now here I am. I can’t remember why I am on it or why I asked to get back on it.


#12

Oh- I just looked up my old discussions with my doctor. I asked to be put back on it for increased mania. I seem to be doing a lot better than I was this last January, so it must be doing something.


#13

I was on Vraylar, or Reagila as it’s called here in Europe, from late January to mid March this year. To say it was not a good experience would be putting it mildly. The first 2 weeks were terrific, it basically eliminated my negative symptoms.

Somewhere mid February I think it started, tinnitus so loud it made me think of suicide, and I had just had the few best weeks since sz started. I went to the ENT(ear, nose and throat doctor) and she said I had 85 decibel hearing loss in the higher frequencies.

Because the tinnitus was so loud, I was up all night with triple dose of sleep medication, a few nights in a row, which obviously made me very psychotic. My doctor said it could not be caused by Reagila and not to quit it. I did quit it and it slowly got better for a few months but not much. Then 3 months in I started treating my tinnitus and it’s a lot better now, thought still not as good as pre Cariprazine.

Why I’m writing this is because of this thread:

https://forum.schizophrenia.com/t/new-to-vraylar-help/125444

He said he switched from Geodon to Cariprazine. Furthermore, he said(in PM) that the side-effect went away within a week. I too was on Geodon when on Cariprazine. Before this thread was made I was sure the Cariprazine interacted with Wellbutrin that I was on, but after it I was not sure anymore.

All I’m saying is be careful, not everyone gets every side-effect obviously, but there’s a chance of interactions when you’re combining so many medication.


#14

What did they switch you too? I failed Vraylar and I am at the top on Rexulti with paranoia


#15

I could not tolerate Vryalar. I felt like I was crawing out of my skin.


#16

I felt good on Vraylar but a bit manic. It helped my negative symptoms but it gave me akathisia really bad. It was too intense for me. I wish I didn’t get that akathisia because I liked how it helped me.


#17

I’m on vraylar.


#18

When they stopped the Rexulti I got put on Zyprexa, that was way earlier in the year, around June.


#19

Thanks, Zyprexa made me a bit of a zombie and I wanted to eat all of the time.


#20

@abrooksin I gained 20 pounds on Zyprexa so I eventually got switched to Geodon and that did pretty well for me